MathSciNet Relay Station
MathSciNet bibliographic data
MR1929968 28A80 (60G60)
Zhu, Zhengyuan; Stein, Michael L. Parameter estimation for fractional Brownian surfaces. Statist. Sinica 12 (2002), no. 3, 863–883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement